Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A new proof of the Solomon-Tits theorem


Author: Chao Ku
Journal: Proc. Amer. Math. Soc. 126 (1998), 1941-1944
MSC (1991): Primary 20E42
MathSciNet review: 1459131
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of the Solomon-Tits Theorem which asserts that the Tits building of a finite group of Lie type has the homotopy type of a bouquet of spheres.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20E42

Retrieve articles in all journals with MSC (1991): 20E42


Additional Information

Chao Ku
Affiliation: Department of Mathematics, Caltech \ Pasadena, California 91125
Email: chaoku@cco.caltech.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04453-0
PII: S 0002-9939(98)04453-0
Received by editor(s): December 19, 1996
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1998 American Mathematical Society